[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Emblem
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Editor-In-Chief
Alireza Medghalchi, Professor
Manager
Fatemeh Torabi
ISSN: 2588-2546
IISSN: 2588-2554
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Vol. 5, No. 1 Spring & Summer 2019 ::

welcome  to Journal of
Mathematical Researches

 
:: Vol. 6, No.2 ::
:: aime ::
 | Post date: 2019/08/7 | 
Journal of Mathematical Researches aims, is to familiarize all Mathematical Scientists with recent advances in all field and disciplines related to Mathematics. It covers topics related to Mathematics in its broadest sense and publish applied, experimental and basic researches works. 
>
:: Vol. 3 No.2 Autumn 2017&Winter 2018 ::

.

>
Login
Username
Password
Remember me
Reset Password
::
User statistics
:. Registered users: 1053
:. Online users: 0
:. Guest users: 8
::
Visits statistics
All visits: 715809
Visits in 24 Hours: 570
::
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.14 seconds with 41 queries by YEKTAWEB 3977